MAUDE Adverse Event Report: KARL STORZ SE & CO. KG FIVE S 3.5X65, STERILE, FOR SINGLE USE,

KARL STORZ SE & CO. KG FIVE S 3.5X65, STERILE, FOR SINGLE USE,
Model Number 091361-06
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was used and contaminated, and thus will not be forwarded to the manufacturing site for investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).
 
Event or Problem Description
It was reported that during double-lumen placement procedure on june-6-2024, the distal tip of the scope broke.No patient injury was reported, and they were able to complete the procedure using a back-up stethoscope.
 
Additional Manufacturer Narrative
Correction: updated the udi number in section b4.Per investigation by the manufacuring site: as no product has been returned a final determination of the root cause is not possible.In similar cases with the same product, excessive force during application lead to damages at the endoscope.This event is filed under internal complaint id (b)(4).

Brand Name
FIVE S 3.5X65, STERILE, FOR SINGLE USE,
Common Device Name
FIVE S 3.5X65, STERILE, FOR SINGLE USE,
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
4242188247
MDR Report Key19697780
Report Number9610617-2024-00198
Device Sequence Number3616083
Product Code CAL
UDI-Device Identifier04048551422519
UDI-Public04048551422519
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number091361-06
Device Catalogue Number091361-06
Device Lot Number500099393
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2024
Supplement Date Received by Manufacturer10/11/2024
Initial Report FDA Received Date07/08/2024
Supplement Report FDA Received Date10/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown